MathSciNet Relay Station
MathSciNet bibliographic data
MR2276621 (2007k:37010) 37B05 (37B10 37B20 37B50 52C23 54H20)
Cortez, Maria Isabel; Gambaudo, Jean-Marc; Maass, Alejandro Rotation topological factors of minimal $\Bbb Z\sp d$-actions of the Cantor set. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2305–2315 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement